Explicit formulas for stability radii of nonnegative and Metzlerian matrices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

54 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)265-270
Journal / PublicationIEEE Transactions on Automatic Control
Volume42
Issue number2
Publication statusPublished - 1997
Externally publishedYes

Abstract

We address stability issues pertaining to uncertain nonnegative and Metzlerian matrices. The problem under consideration is the computation of the stability radius when matrix perturbations are both unstructured and structured. We show that the stability radius can be obtained in the former case by computing the largest singular value of a constant matrix and in the latter case by computing the spectral radius of a constant matrix.

Research Area(s)

  • Metzlerian matrices, Nonnegative matrices, Robust stability, Stability radius